It's possible you have PAD, peripheral artery disease. I had a blockage in my Iliac artery that supplied blood flow to my leg. The same plaque that blocks arteries in the heart can block arteries anywhere. I have a blocked artery behind my retina that caused blindness in one eye.
PAD symptoms almost always occur only when exercising. When do you experience your discomfort? If you experience this type of discomfort when at rest, it very well could be a compression of the sciatic nerve. This type of (considerable) discomfort occurs both at rest and certainly when one is active. PAD symptoms generally occur after a few minutes of exercise. I'm betting you have a nerve issue, not a cardiac issue. Keep us informed.
Are you on statins? if so, maybe you need to be on a different brand. Statins in some people can cause serious muscle problems. I don't think your LAD will be the issue here. They can do a CT angio of your leg and check blood flow, then they can laser the vessels if necessary.
When does the pain occur? E.g. I have a similar problem, but the pain is not constant and my upper left thigh is permanently numb. Nothing to do with my veins or blockages - comes from the spine, at least in my case and my LAD is full of crap too.
This can be related with the spine but indirectly caused by your heart.
After they removed the catheter how was it sealed? in my case I had 3 times strong pressure on the groin for at least 20 minutes to seal the artery... enough to produce an extra protrusion to my already damaged lumbar disks!!!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.